Fibrés de Higgs et systèmes locaux
Séminaire Bourbaki : volume 1990/91, exposés 730-744, Astérisque, no. 201-202-203 (1991), Talk no. 737, p. 221-268
@incollection{SB_1990-1991__33__221_0,
     author = {Le Potier, Joseph},
     title = {Fibr\'es de Higgs et syst\`emes locaux},
     booktitle = {S\'eminaire Bourbaki : volume 1990/91, expos\'es 730-744},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {201-202-203},
     year = {1991},
     note = {talk:737},
     pages = {221-268},
     zbl = {0762.14011},
     mrnumber = {1157844},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1990-1991__33__221_0}
}
Le Potier, Joseph. Fibrés de Higgs et systèmes locaux, in Séminaire Bourbaki : volume 1990/91, exposés 730-744, Astérisque, no. 201-202-203 (1991), Talk no. 737, pp. 221-268. http://www.numdam.org/item/SB_1990-1991__33__221_0/

[1] M. F. Atiyah et R. Bott. The Yang-Mills equations over Riemann surfaces, Phil. Trans. R. Soc. London A308 (1982), 523-615. | MR 702806 | Zbl 0509.14014

[2] F. A. Bogomolov. Holomorphic tensors and vector bundles on projectives varieties, Math. USSR Izvestija 13 (1979), 499-555. | Zbl 0439.14002

[3] R. Bott and S. S. Chern. Hermitian vector bundles and the equidistribution of the zeros of their holomorphic cross-sections, Acta Mathematica 114 (1968), 71-112. | MR 185607 | Zbl 0148.31906

[4] K. Corlette. Flat G-bundles with canonical metrics, J. Diff. Geom. 28 (1988), 361-382. | MR 965220 | Zbl 0676.58007

[5] P. Deligne. Equations différentielles à points singuliers réguliers, Lecture Notes in Maths 163 (1970) Springer. | MR 417174 | Zbl 0244.14004

[6] S. K. Donaldson. Infinite determinants, stable bundles and curvature, Duke Math. Journal 54.1 (1987), 231-247. | MR 885784 | Zbl 0627.53052

[7] S. K. Donaldson. Anti-self-dual Yang-Mills connections over complex algebraic surfaces and stable vector bundles, Proc. London Math. Soc.(3)50 (1985), 1-26. | MR 765366 | Zbl 0529.53018

[8] S. K. Donaldson. Twisted harmonic maps and self-duality equations, Proc. London Math. Soc 55 (1987), 127-131. | MR 887285 | Zbl 0634.53046

[9] S. K. Donaldson. A new proof of a theorem of Narasimhan and Se- shadri, J. Differential Geom. 18 (1983), 269-277. | MR 710055 | Zbl 0504.49027

[10] J. Eells et J. H. Sampson. Harmonic mappings of Riemannian manifolds, Amer. J. of Math. 86 (1964), 109-160. | MR 164306 | Zbl 0122.40102

[11] H. Flenner. Restrictions of semistable bundles on projective varieties, Comment. Math. Helvetici 59 (1984), 635-650. | MR 780080 | Zbl 0599.14015

[12] D. Gieseker. On the moduli of vector bundles on an algebraic surface, Ann. of Math. 106 (1970), 45-60. | MR 466475 | Zbl 0381.14003

[13] W. Goldman et J. Millson. The deformation theory of representation of fundamental groups of compact Kähler manifolds, Preprint, University of Maryland. | MR 929091

[14] P. A. Griffiths. Periods of integrals on algebraic manifolds III, Publ. Math. I.H.E.S. 38 (1970), 125-180. | Numdam | MR 282990 | Zbl 0212.53503

[15] A. Grothendieck. Techniques de construction et théorèmes d'existence en géométrie algébrique,IV : les schémas de Hilbert. Séminaire Bourbaki, Exposé 221 (1960-61). | Numdam | Zbl 0236.14003

[16] R. S. Hamilton. Harmonic mappings of riemannian manifolds, Lecture Notes in math. 471 (1975) Springer. | Zbl 0308.35003

[17] R. Hartshorne. Algebraic geometry, Springer (1977). | MR 463157 | Zbl 0367.14001

[18] A. Hirschowitz. Sur la restriction des faisceaux semi-stables , Ann. Sc. Ec. Norm. Sup. 14 (1980), 199-207. | Numdam | MR 631750 | Zbl 0474.14007

[19] N. J. Hitchin. The self-duality equations on a Riemann surface, Proc. London, Math. Soc.(3)55 (1987), 59-126. | MR 887284 | Zbl 0634.53045

[20] N. J. Hitchin. Stable bundles and integrable systems, Duke Math. J. 54 (1987), 91-114. | MR 885778 | Zbl 0627.14024

[21] M. Lübke. Chern classen von Hermite-Einstein-Vecktorbündeln, Math. Annalen 260 (1982), 133-141 | MR 664372 | Zbl 0471.53043

[22] C. Margerin. Fibrés stables et métriques d'Hermite-Einstein, d'après S.K. Donaldson, K.K. Uhlenbeck et S. T. Yau, Séminaire Bourbaki, Exposé 683 (1987). | Numdam | MR 936859 | Zbl 0637.53080

[23] M. Maruyama. On boundedness of families of torsion free sheaves, J. Math. Kyoto University 21-4 (1981), 673-701. | MR 637512 | Zbl 0495.14009

[24] M. Maruyama. Moduli of stable sheaves, J. Math. Kyoto University, I 17-1 (1977) 91-126; II 18-3 (1978) 557-614. | Zbl 0395.14006

[25] V. B. Mehta et A. Ramanathan. Semistable sheaves on projective varieties and their restriction to curves, Math. Annalen 258 (1982), 213-224 | MR 649194 | Zbl 0473.14001

[26] V. B. Mehta et A. Ramanathan. Restriction of stable sheaves and representation of the fundamental group, Invent. math. 77 (1984), 163-172 | MR 751136 | Zbl 0525.55012

[27] D. Mumford et J. Fogarty. Geometric invariant theory, Springer (1982). | MR 719371 | Zbl 0504.14008

[28] M. S. Narasimhan et C. S. Seshadri. Stable and unitary vector bundles on compact Riemann surfaces, Ann. of maths 82 (1965), 540-567. | MR 184252 | Zbl 0171.04803

[29] C. T. Simpson. Constructing variations of Hodge structure using Yang-Mills theory and applications to uniformization, Journal of the Amer. Math. Soc. 1 (1988), 867-918. | MR 944577 | Zbl 0669.58008

[30] C. T. Simpson. Higgs bundles and local systems, Preprint, Princeton University. | MR 1179076

[31] C. T. Simpson. Moduli of representations of the fundamental group of a smooth variety, Preprint, Princeton University.

[32] C. T. Simpson. Non abelian Hodge theory, Preprint, Princeton University.

[33] C. T. Simpson. The ubiquity of variations of Hodge structures, Preprint, Princeton University. | MR 1141208

[34] C. T. Simpson. Harmonic bundles on non compact curves, Preprint, Princeton University.

[35] C. T. Simpson. Report on twistor space and the mixed Hodge structure on the fundamental group, Preprint, Princeton University.

[36] K. K. Uhlenbeck et S. T. Yau. On the existence of hermitian-Yang-Mills connections in stable vector bundles, Comm. Pure and Appl. Math. 39-S (1986), 257-293. | MR 861491 | Zbl 0615.58045

[37] A. Weil. Variétés kählériennes, Paris, Hermann (1958). | MR 111056 | Zbl 0137.41103